Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 70, NWS Jackson, MS

May 9, 2019Lawrence County, Lincoln County, Mississippi

NWS Jackson, MS issued this tornado warning at May 9, 2019, 11:27 AM CDT for Lawrence County, Lincoln County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2019, 11:27 AM CDT (16:27 UTC)
Expired
May 9, 2019, 12:03 PM CDT
In force
36 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Lawrence County, MS, Lincoln County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 8:09 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
535 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

696 
WFUS54 KJAN 091627
TORJAN
MSC077-085-091715-
/O.NEW.KJAN.TO.W.0070.190509T1627Z-190509T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1127 AM CDT Thu May 9 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Lincoln County in south central Mississippi...
  Southwestern Lawrence County in south central Mississippi...

* Until 1215 PM CDT.
    
* At 1127 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Summit, or near Mccomb, moving northeast
  at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Ruth around 1140 AM CDT.
  Jayess around 1150 AM CDT.
  Topeka around 1155 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3135 9050 3151 9023 3138 9006 3135 9014
TIME...MOT...LOC 1627Z 246DEG 34KT 3129 9044 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

JM
1 follow-up statement
378 
WWUS54 KJAN 091703
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1203 PM CDT Thu May 9 2019

MSC077-085-091713-
/O.CAN.KJAN.TO.W.0070.000000T0000Z-190509T1715Z/
Lincoln MS-Lawrence MS-
1203 PM CDT Thu May 9 2019

...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN AND SOUTHWESTERN
LAWRENCE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
south central Mississippi.

LAT...LON 3135 9050 3151 9023 3138 9006 3135 9014
TIME...MOT...LOC 1701Z 246DEG 34KT 3142 9009 

$$

JM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 9, 7:43 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 9, 7:43 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
743 AM CDT Thu May 9 2019

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:

Poor aviation weather is expected this forecast period due to
SHRA/TSRA moving across the area today and considerable amounts
of MVFR/IFR category ceilings in the very humid airmass. Sfc wind
mostly from the southeast to south will be gusty and variable at
times depending on influence from individual convective systems.
There may be an extended lull in the SHRA/TSRA activity overnight,
but low ceilings will continue to result in MVFR/IFR restrictions.
/EC/

&&

.DISCUSSION...

Today through Friday night:

The synoptic pattern governing the on-going flash flood/severe
weather scenario is fairly straight-forward with an amplified trough
to ridge pattern keeping persistent deep southwest flow over the
ArkLaMiss region, but as is often the case in May, mesoscale
influences are making for a complex and low confidence forecast in
terms of the details and specific hazardous weather impacts. And
that was certainly the case yesterday evening when the linear
convective system developed and impacted a larger area than
previously expected.

With that said, current thunderstorm activity lines up fairly well
with our previous expectations, and will continue with the idea that
this organizing convective system will steadily shift eastward
across the forecast area as we go through the day. With very rich
boundary layer moisture juxtaposed by fairly steep mid level lapse
rates, a very unstable airmass will exist ahead of the convective
system and this should support a continued severe weather threat for
today. Will continue to highlight a slight risk for severe storms in
the HWO/graphics with the main emphasis on damaging wind gusts as
low/mid level shear will not be great.

Expect flash flooding to remain a threat through the near term
forecast as considerable moisture transport (precipitable water
values near two inches, H850 theta-e ridge approaching 350K, and
surface dewpoints in the low/mid 70s) continues. Have expanded the
FFA to best reflect the near term trends combined with the worsening
antecedent conditions in the ArkLaMiss Delta region. Per
coordination with neighboring offices, have extended this watch
through Saturday, and it is possible some adjustments will be
necessary as we get a better idea of mesoscale influences and
additional storm development/evolution. For now will maintain
flood/severe threats for Friday/Fri night, but will keep specifics
general. /EC/

Saturday through Sunday: By Saturday morning, a quasi-stationary
front will remain extended from the TX Coast through the ArkLaMiss
Delta and into the TN Valley. Periodic mid/upper waves traversing
southwesterly upper flow will continue to kick off convection across
the region as they ride along the front. Model guidance is currently
indicating a coupled upper jet structure resulting in a surface low
developing and lifting along the front on Saturday. NAEFS output
suggests there will be anomalously high PW and mean WV transport
across much of the region during this period, particularly over the
western half of the area, meaning locally heavy rainfall will
continue to be a concern. For obvious reasons, this indicates the
flash flood threat will remain into the weekend, thus we'll maintain
the Flash Flood Watch into Saturday. We'll also continue to
highlight this threat in the HWO/graphical products. In addition,
with the surface low developing along the front and a strengthening
low level jet, there will be some potential for strong to severe
storms. As previous shifts have highlighted, the severe threat will
be largely driven by mesoscale processes which are impossible to
pinpoint at this stage in the forecast, so it will be difficult to
narrow down timing/location details until closer to Saturday. Still,
we will broadbrush a marginal severe risk, as outlooked by SPC, in
the HWO/graphics.

By Saturday night the front will begin to slowly push across the
area as the upper low pivots eastward toward the Atlantic coast.
Periods of showers and thunderstorms will continue through the day
Sunday, with the front expected to clear the forecast area by the
evening hours. There will again be some potential for more potent
convection on Sunday, but at this range confidence in a particular
area or threats is way too low to highlight in the HWO/graphics.

Monday through Wednesday: A reprieve from the prolonged wet pattern
is in the offing for early next week as a surface ridge builds
across the MS River Valley and shortwave mid/upper ridging
increases. Rain chances may trend back upward over the latter half
of the week, however, as upper troughiness returns to the region.
/DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  66  79  65 /  84  61  90  63
Meridian      81  66  81  65 /  84  58  89  54
Vicksburg     79  67  76  65 /  92  65  88  64
Hattiesburg   84  67  82  66 /  84  65  90  33
Natchez       78  67  78  65 /  82  74  93  62
Greenville    80  66  72  63 /  92  49  76  65
Greenwood     79  66  76  64 /  92  47  80  68

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Saturday evening for MSZ018-019-025-
     034-035-040-041.

LA...Flash Flood Watch through Saturday evening for LAZ007>009-015-
     016-023>026.

AR...Flash Flood Watch through Saturday evening for ARZ074-075.

&&
Hazardous weather outlook, May 9, 7:07 AM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
707 AM CDT Thu May 9 2019

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032-
034>037-040>042-047-053-059>061-101215-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Choctaw-
Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren-
Claiborne-Jefferson-Adams-Franklin MS-
707 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

A slight risk for severe storms and an elevated flooding
threat continues through today and possibly into tonight.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The threat for additional severe weather and flooding will
continue from Friday into the weekend.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Saturday night.

MSZ030-031-033-038-039-043>046-048>052-054>058-062>066-072>074-
101215-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-Neshoba-
Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-
Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
707 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

A slight risk for severe storms and a limited flooding
threat continues through today and possibly into tonight.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The threat for additional severe weather and flooding will
continue from Friday into the weekend.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Saturday night.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, May 9, 9:43 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
943 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     FLASH FLOOD      2 ESE HAWKINS FIELD     32.33N 90.20W
05/09/2019                   HINDS              MS   AMATEUR RADIO

            WATER WAS ON THE ROAD ON WOODROW WILSON FROM
            5 POINTS TO I-220. A REPORTED THREE TO SIX
            INCHES OF RAIN IN THIS AREA.

&&

JC
Local storm report, May 9, 9:56 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
956 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     FLASH FLOOD      1 WNW TOUGALOO          32.40N 90.17W
05/09/2019                   MADISON            MS   AMATEUR RADIO

            WATER WAS COVERING THE ROADS IN SOUTHERN
            MADISON COUNTY FROM I-220 AND NORTH.

&&

JC
Local storm report, May 9, 10:00 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1000 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     FLASH FLOOD      1 WSW YAZOO CITY        32.85N 90.42W
05/09/2019                   YAZOO              MS   EMERGENCY MNGR

            MULTIPLE ROADS AROUND YAZOO CITY AND IN THE
            COUNTY WERE EXPERIENCING FLASH FLOODING.

&&

JC
Local storm report, May 9, 10:08 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1008 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND DMG     VICKSBURG               32.35N 90.88W
05/09/2019                   WARREN             MS   EMERGENCY MNGR

            WIDESPREAD TREES WERE BLOWN DOWN IN THE
            COUNTY.

&&

JC
Local storm report, May 9, 11:03 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1103 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HEAVY RAIN       3 W FANNIN              32.42N 90.02W
05/09/2019  M3.42 INCH       RANKIN             MS   PUBLIC

            RAIN WAS CONTINUING TO FALL IN THE
            MARBLEHEAD SUBDIVISION.

&&

NF
Local storm report, May 9, 11:20 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      2 SSE BRANCH            32.41N 89.70W
05/09/2019                   SCOTT              MS   DEPT OF HIGHWAYS

            MDOT RELAYED REPORTS OF FLOODING AT MULTIPLE
            LOCATIONS ON MS HIGHWAY 481 IN WESTERN SCOTT
            COUNTY BETWEEN MS HIGHWAY 13 AND THE RANKING
            COUNTY LINE.

&&

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:30 PM CDTSevere Thunderstorm WarningJANClaiborne, Issaquena, Sharkey, Warren75 min
May 8, 7:34 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Franklin, Jefferson71 min
May 8, 7:41 PM CDTSevere Thunderstorm WarningJANBolivar, Sharkey, Washington54 min
May 8, 8:11 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower79 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo72 min
May 8, 8:27 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln48 min
May 8, 8:56 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Montgomery79 min
May 8, 9:28 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo50 min
May 8, 9:45 PM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster75 min
May 8, 9:55 PM CDTSevere Thunderstorm WarningJANAttala, Leake55 min
May 9, 12:09 AM CDTSpecial Weather StatementJANJefferson Davis, Lawrence51 min
May 9, 12:50 AM CDTSpecial Weather StatementJANCovington40 min
May 9, 3:59 AM CDTSpecial Weather StatementJANWashington31 min
May 9, 4:31 AM CDTFlash Flood WarningJANWashington4 hr
May 9, 4:33 AM CDTSpecial Weather StatementJANSunflower27 min
May 9, 5:16 AM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower5 hr
May 9, 6:09 AM CDTSpecial Weather StatementJANHumphreys36 min
May 9, 6:34 AM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery3 hr
May 9, 6:39 AM CDTSpecial Weather StatementJANCarroll, Holmes51 min
May 9, 7:15 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren30 min
May 9, 7:19 AM CDTSpecial Weather StatementJANAttala, Montgomery, Webster41 min
May 9, 7:27 AM CDTSpecial Weather StatementJANMadison, Yazoo48 min
May 9, 7:32 AM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo58 min
May 9, 7:35 AM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Issaquena, Warren55 min
May 9, 7:48 AM CDTFlash Flood WarningJANClaiborne, Issaquena, Warren117 min
May 9, 8:01 AM CDTFlash Flood WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo119 min
May 9, 8:05 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Rankin, Scott55 min
May 9, 8:22 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott, Smith53 min
May 9, 8:34 AM CDTSevere Thunderstorm WarningJANMadison, Rankin26 min
May 9, 8:39 AM CDTSpecial Weather StatementJANClay, Lowndes, Oktibbeha36 min
May 9, 8:43 AM CDTTornado WarningJANHinds, Madison, Rankin19 min
May 9, 8:56 AM CDTTornado WarningJANAdams, Claiborne, Jefferson64 min
May 9, 9:04 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott, Smith56 min
May 9, 9:08 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren67 min
May 9, 9:12 AM CDTFlash Flood WarningJANHinds, Madison, Rankin2 hr
May 9, 10:26 AM CDTFlash Flood Warning EmergencyJANHinds, Madison, Rankin49 min
May 9, 10:29 AM CDTRiver Flood WarningJANNeshoba7 days
May 9, 10:37 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith68 min
May 9, 11:10 AM CDTFlash Flood WarningJANScott, Smith90 min
May 9, 11:32 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence58 min
May 9, 11:49 AM CDTRiver Flood WarningJANMadison, Yazoo21 days
May 9, 11:49 AM CDTRiver Flood WarningJANHinds, Warren14 days
May 9, 11:57 AM CDTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton96 min
May 9, 12:27 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones, Lauderdale, Smith48 min
May 9, 12:32 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion58 min
May 9, 1:26 PM CDTSevere Thunderstorm WarningJANForrest, Jones, Lamar64 min
May 9, 1:38 PM CDTSpecial Weather StatementJANLamar37 min
May 9, 2:38 PM CDTRiver Flood WarningJANLeake9 days
May 9, 2:38 PM CDTRiver Flood WarningJANLeake6 days
May 9, 2:40 PM CDTRiver Flood WarningJANCopiah, Simpson10 days
May 9, 2:40 PM CDTRiver Flood WarningJANLawrence12 days
May 9, 2:40 PM CDTRiver Flood WarningJANMarion11 days
May 9, 3:02 PM CDTSpecial Weather StatementJANForrest28 min
May 9, 3:18 PM CDTRiver Flood WarningJANNoxubee4 days

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.